MAUDE Adverse Event Report: SPECTRANETICS STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER

SPECTRANETICS STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON; DCB PTA CATHETER
Model Number AB35SX060120135
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's weight is unknown.This information was not available from the facility.During inflation, the balloon would not hold pressure.Recurrence of this malfunction could result in a prolonged intervention.No patient injury reported.Patient information regarding relevant tests/laboratory data or medical history are unknown.Per fda request, this mdr is being reported retrospectively.The stellarex device was returned for investigation.Visual inspection found no unusual characteristics of the device.During functional testing, the balloon was attempted to inflate to nominal pressure, but unable to hold pressure due to a pinhole leak observed on the balloon.Per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.
 
Event or Problem Description
Stellarex balloon would not hold pressure/ failed to inflate.The procedure was completed using a new stellarex device.

Brand Name
STELLAREX 0.035 OTW DRUG-COATED ANGIOPLASTY BALLOON
Common Device Name
DCB PTA CATHETER
Manufacturer (Section D)
SPECTRANETICS
6531 dumbarton circle
fremont CA 94555
MDR Report Key9513732
Report Number3009784280-2019-00734
Device Sequence Number1410087
Product Code ONU
UDI-Device Identifier00813132023256
UDI-Public00813132023256
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2020
Device Model NumberAB35SX060120135
Device Catalogue NumberAB35SX060120135
Device Lot NumberFHV17M15A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005